# SDR CA970903007

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- System (JASC): 2150 · Cabin Cooling System
- Part: Pre Cooler
- Part number: 1143800025
- Condition: Leaking
- Location: Air Distribution
- Part time: 12,818 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE ECTM INDICATING RISING ITT.  ALSO NOTICED THROTTLE SPLIT IN CRUISE BUT MARGINAL IMPROVEMENT WITH BLEED AIR OFF ON RT ENGINE.  PRECOOLER  FOUND TO BE LEAKING AROUND FINS AND SEAMS.   PRECOOLER REPLACED.
